# SDR 02FDEA00351

- Difficulty date: May 17, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 35,002 hours, 22,779 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL AT DSM, EXTENDED LANDING GEAR GOT 3 GREEN LIGHTS, RED DOORS LIGHT ON FORWARD PANEL AND AMBER RT MAIN GEAR DOOR LIGHT ON S/O PANEL.  CYCLED GEAR, ALL INDICATIONS NORMAL.  ACN RELEASED FOR SERVICE PER MEL/CDL.  RT MAIN GEAR DOOR POSITION SWITCH SHOWS NO CONTINUITY WITH DOOR OPEN OR CLOSED.  REMOVED AND REPLACED RT MLG DOOR WARNING SWITCH PER 727-200 MM 32-62-011.  OPS CHECK NORMAL.
